MathSciNet Relay Station
MathSciNet bibliographic data
MR2155263 06F25 (03B47 06A11)
Dunn, J. Michael; Gehrke, Mai; Palmigiano, Alessandra Canonical extensions and relational completeness of some substructural logics. J. Symbolic Logic 70 (2005), no. 3, 713–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement